Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 3, NWS Corpus Christi, TX

March 28, 2012Goliad County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Mar 28, 2012, 10:34 PM CDT for Goliad County, Texas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2012, 10:34 PM CDT (03:34 UTC)
Expired
Mar 29, 2012, 12:30 AM CDT
In force
116 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Goliad County, TX

The radar

The Corpus Christi radar (KCRP), 88 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
801 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WGUS54 KCRP 290334
FFWCRP
TXC175-290530-
/O.NEW.KCRP.FF.W.0003.120329T0334Z-120329T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1034 PM CDT WED MAR 28 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1230 AM CDT

* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.   
  DOPPLER RADAR ESTIMATED 2 TO 4 INCHES WITH ISOLATED 5 INCH AMOUNTS 
  JUST NORTH OF BERCLAIR AND WEST OF GOLIAD.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BERCLAIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2871 9751 2856 9738 2848 9751 2850 9756
      2851 9756 2853 9759 2860 9771

$$

TE
1 follow-up statement
765 
WGUS74 KCRP 290414
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT WED MAR 28 2012

TXC175-290530-
/O.CON.KCRP.FF.W.0003.000000T0000Z-120329T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLIAD-
1114 PM CDT WED MAR 28 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CENTRAL GOLIAD COUNTY...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT RAIN OVER THE WARNED AREA...HOWEVER FLOODING WILL CONTINUE 
OVER THE NEXT HOUR AS RUNOFF SLOWLY DRAINS. DOPPLER RADAR ESTIMATED 
AVERAGE AMOUNTS AROUND 1/2 INCH.

HEAVY RAIN WILL REMAIN OVER RURAL AREAS OF CENTRAL GOLIAD COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2871 9751 2856 9738 2848 9751 2850 9756
      2851 9756 2853 9759 2860 9771

$$

TE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 6:16 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Mar 28, 6:16 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
616 PM CDT WED MAR 28 2012

.DISCUSSION...SEE AVIATION SECTION BELOW.

&&

.AVIATION...VFR CONDITIONS ARE PRESENT ACROSS MUCH OF S TX ALONG
WITH AN AREA OF THUNDERSTORMS LOCATED N OF WHITSETT TO CUERO. THIS
CONVECTION IS NOT ANTICIPATED TO MV INTO VCT AREA BUT HAVE
INCLUDED A 2 HR TEMPO DUE TO THE PROXIMITY OF THE STORMS. FARTHER S
AND W...A FEW WEAK SHRA'S PERSIST BUT ARE EXPECTED TO DIMINISH
THRU THE EVENING. CONDITIONS ARE EXPECTED TO DETERIORATE ACROSS S
TX AS ONGOING CONVECTION IN MEX MVS E AND IS EXPECTED TO MV ACROSS
S TX LATE TONIGHT THRU THU. BEST CHC OF TSRA'S LATE TONIGHT INTO
EARLY THU MORNING WILL BE LRD AND ALI...WITH VCT BEING LATER IN
THE MORNING. CRP IS THE LEAST LIKELY TO SEE CONVECTION. HAVE
INCLUDED A VCTS FOR THU MORNING FOR VCT AND CRP GIVEN THAT IT'S
LATER IN THE PERIOD AND LESS CERTAINTY. AS FOR CIGS AND/OR
VSBYS...AM EXPECTING MVFR CONDITIONS TO DVLP BY LATE EVENING FOR
VCT AND THEN THE REST OF THE AREA WILL BE GENERALLY VFR EXCEPT IN
AND AROUND CONVECTION WHERE CONDITIONS COULD DROP AS LOW AS LIFR
BRIEFLY.

&&

.PREV DISCUSSION... /ISSUED 314 PM CDT WED MAR 28 2012/

SHORT TERM...RAIN CHANCES WILL BE IMPROVING THE NEXT COUPLE DAYS
AS A WEAKNESS PERSISTS IN THE FLOW ALOFT AND MOISTURE VALUES
REMAIN HIGH. PWATS HAVE INCREASED TO 1.60 INCHES OVER MOST OF
SOUTH TEXAS WITH A LARGE VORT MAX PIVOTING FROM THE WESTERN HILL
COUNTRY INTO THE NORTHERN COASTAL BEND. THE EASTERN MOST SPOKE OF
THIS VORT MAX WAS ENHANCING CONVECTION OVER THE NORTHEAST COASTAL
BEND ATTM WHERE THE ATMOSPHERE HAS RECOVERED FROM THE MORNING MCS.
EXPECT THIS ACTIVITY TO PERSIST THROUGH EARLY EVENING WITH ANOTHER
ROUND DEVELOPING OVER THE BRUSH COUNTRY LATE TONIGHT AS THE NEXT
S/W APPROACHES FROM CENTRAL MEXICO. INCREASED POPS TO GOOD CHANCE
THURSDAY AND THURSDAY NIGHT AS A STEADY STREAM OF S/W'S ARE
PROGGED TO MOVE THROUGH THE AREA EMBEDDED WITHIN THE SUBTROPICAL
JET. SEVERAL ROUNDS OF CONVECTION ARE ANTICIPATED DURING THIS
TIME...HOWEVER TIMING AND LOCATION OF CONVECTION IS DIFFICULT TO
FCST. NOT EXECTING SEVERE WEATHER DUE TO WEAK SHEAR...ALTHOUGH A
FEW PULSE STORMS ARE NOT OUT OF THE QUESTION GIVEN DECENT
INSTABILITY. TRENDED OVERNIGHT LOWS SLIGHTLY COOLER DUE TO
POTENTIAL FOR RAIN COOLED AIR.

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... MODELS...ESPECIALLY
GFS ARE STILL INDICATING LINGERING PRECIP THROUGH FRIDAY AFTER THE
PASSAGE OF A SHORTWAVE ON THURSDAY. HAVE KEPT 20 TO 40 POPS IN FOR
FRIDAY AND LOWER POPS FRIDAY NIGHT. GFS IS INDICATING ANOTHER MCS
POTENTIALLY COMING OUT OF MEXICO OVERNIGHT THURSDAY NIGHT WITH A
FAVORABLE THETA E RIDGE FOR SUPPORT...HOWEVER MOISTURE FLUX
CONVERGENCE AND TEMPERATURE ADVECTION AT 850 SEEM SOMEWHAT LOW. NAM
NOT REALLY INDICATING THIS POTENTIAL MCS AT ALL. MAY END UP LOWERING
THESE POPS IN TIME IF OTHER MODELS DON/T START INDICATING BETTER
PRECIP CHANCES. WEEKEND LOOKS TO WARM UP A BIT ACROSS THE AREA WITH
HIGH TEMPS INTO THE MID 90S WEST BY SUNDAY AND MONDAY. MEX GUIDANCE
HAS BEEN A BIT WARMER FOR LAREDO...BUT SEEMS LIKE MOS GUIDANCE HAS
FREQUENTLY BEEN TOO HIGH FOR THIS AREA THROUGH THE WINTER AND
SPRING. A COLD FRONT IS SHOWING UP IN MODELS FOR EARLY NEXT WEEK.
GFS MUCH MORE PROGRESSIVE WITH THE FRONT THAN EARLIER MODELS HAD
INDICATED...PAST RUNS WERE STALLING THE FRONT OVER THE AREA WHILE
ECMWF BRINGS IT THROUGH. 12Z RUNS NOW THE GFS PUSHES IT THROUGH MUCH
MORE QUICKLY THAN PREVIOUSLY. WITH THE ECMWF BEING MUCH MORE
CONSISTENT WITH THE FRONT THAN THE GFS HAVE CHOSEN TO FOLLOW PRETTY
CLOSELY TO THAT FOR NOW. WILL CERTAINLY MAKE ADJUSTMENTS AS WE GET
CLOSER WITH THE TIMING. AT THIS TIME IT DOESN/T LOOK LIKE A
SIGNIFICANTLY STRONG FRONT AND HAVE NOT INDICATED A STRONG CHANGE IN
TEMPERATURES BEHIND THE FRONT...AND ONLY MODERATE WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    68  81  67  82  68  /  20  40  40  30  20
VICTORIA          65  80  64  81  66  /  30  40  40  40  20
LAREDO            69  85  67  89  69  /  40  40  40  20  20
ALICE             65  82  65  85  66  /  30  50  50  30  20
ROCKPORT          68  77  66  78  69  /  20  30  40  30  20
COTULLA           65  80  65  85  67  /  40  50  50  20  20
KINGSVILLE        66  81  66  85  67  /  20  40  40  30  20
NAVY CORPUS       68  78  68  78  69  /  20  30  40  30  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

WC/87...SHORT TERM
TE/81...AVIATION
Hazardous weather outlook, Mar 28, 3:50 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
350 PM CDT WED MAR 28 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-292100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
350 PM CDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER
THE INLAND PORTIONS OF THE COASTAL BEND LATE THIS AFTERNOON AND
EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH SMALL HAIL AND WIND
GUSTS UP TO 45 MPH. CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE
EXPECTED.

ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS IS DEVELOPING OVER
MEXICO AND WILL LIKELY MOVE ACROSS THE RIO GRANDE AND AFFECT THE WESTERN
BRUSH COUNTRY LATE TONIGHT. A FEW STRONG STORMS ARE AGAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
SOUTH TEXAS THURSDAY THROUGH FRIDAY NIGHT. CLOUD TO GROUND LIGHTNING
STRIKES CAN BE EXPECTED. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS
EXPECTED...A FEW STRONG STORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JM/PZ

In the hours before

Special weather statement, Mar 28, 6:59 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
659 PM CDT WED MAR 28 2012

TXZ230-290100-
MCMULLEN-
659 PM CDT WED MAR 28 2012

...A STRONG THUNDERSTORM WAS AFFECTING MCMULLEN COUNTY...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TILDEN...NEARLY STATIONARY.

PEOPLE IN CENTRAL MCMULLEN COUNTY...INCLUDING THE CITY OF TILDEN...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
HEAVY RAINFALL CAN ALSO BE EXPECTED WITH RAINFALL AMOUNTS UP TO AN
INCH POSSIBLE.

TE
Special weather statement, Mar 28, 7:39 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
739 PM CDT WED MAR 28 2012

TXZ231-290145-
LIVE OAK-
739 PM CDT WED MAR 28 2012

...A STRONG THUNDERSTORM WAS AFFECTING LIVE OAK COUNTY...

AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ESSEVILLE...OR NEAR CAMPBELLTON...MOVING
SOUTHEAST AT 15 MPH. AT THIS CURRENT SPEED AND DIRECTION...THE
THUNDERSTORM WILL BE MOVING INTO THE NORTHERN PART OF LIVE OAK
COUNTY.

THIS STORM WILL BE NEAR...
  ESSEVILLE BY 745 PM CDT.
  NELL BY 810 PM CDT.

PEOPLE IN NORTHERN LIVE OAK COUNTY...INCLUDING THE CITIES OF
ESSEVILLE AND NELL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

TE
Special weather statement, Mar 28, 8:55 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 PM CDT WED MAR 28 2012

TXZ230-290300-
MCMULLEN-
855 PM CDT WED MAR 28 2012

...A STRONG THUNDERSTORM WAS AFFECTING MCMULLEN COUNTY...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF TILDEN...MOVING SOUTHEAST AT
5 MPH.

PEOPLE IN CENTRAL MCMULLEN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA.

TE
Special weather statement, Mar 28, 9:06 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
906 PM CDT WED MAR 28 2012

TXZ232-233-290300-
BEE-GOLIAD-
906 PM CDT WED MAR 28 2012

...STRONG THUNDERSTORMS WERE AFFECTING BEE AND GOLIAD COUNTIES...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PETTUS TO MINERAL...
OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF KENEDY TO 10
MILES NORTHWEST OF BEEVILLE...MOVING EAST AT 15 MPH.

THESE STORMS WILL BE NEAR...
  NORMANNA BY 915 PM CDT.
  BERCLAIR BY 1000 PM CDT.

PEOPLE IN NORTHERN BEE AND SOUTHWESTERN GOLIAD COUNTIES...INCLUDING
THE CITIES OF PETTUS...TULSITA...MINERAL...TULETA...NORMANNA AND
BERCLAIR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

TE
Special weather statement, Mar 28, 9:50 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
950 PM CDT WED MAR 28 2012

TXZ232-233-290345-
BEE-GOLIAD-
950 PM CDT WED MAR 28 2012

...A STRONG THUNDERSTORM WAS AFFECTING BEE AND GOLIAD COUNTIES...

AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BERCLAIR...OR 13 MILES NORTHEAST OF
BEEVILLE...MOVING EAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  BERCLAIR BY 1000 PM CDT.

PEOPLE IN EASTERN BEE AND SOUTHERN GOLIAD COUNTIES...INCLUDING THE
CITY OF BERCLAIR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:33 PM CDTAreal Flood AdvisoryCRPMcMullen3 hr
Mar 28, 7:43 PM CDTSevere Thunderstorm WarningCRPLive Oak45 min
Mar 28, 7:53 PM CDTFlash Flood WarningCRPMcMullen112 min
Mar 28, 8:05 PM CDTAreal Flood AdvisoryCRPLive Oak115 min
Mar 28, 8:16 PM CDTSevere Thunderstorm WarningCRPBee25 min
Mar 28, 9:03 PM CDTSevere Thunderstorm WarningCRPMcMullen27 min
Mar 28, 9:29 PM CDTFlash Flood WarningCRPMcMullen3 hr
Mar 28, 9:36 PM CDTSevere Thunderstorm WarningCRPMcMullen39 min
Mar 28, 9:55 PM CDTAreal Flood AdvisoryCRPBee, Goliad110 min
Mar 28, 10:11 PM CDTSevere Thunderstorm WarningCRPMcMullen64 min
Mar 28, 10:52 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen38 min
Mar 28, 11:00 PM CDTFlash Flood WarningCRPLa Salle, McMullen3 hr
Mar 28, 11:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen45 min
Mar 28, 11:37 PM CDTSevere Thunderstorm WarningCRPLa Salle38 min
Mar 29, 1:28 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Mar 29, 2:17 AM CDTFlash Flood WarningCRPLa Salle, McMullen118 min
Mar 29, 3:57 AM CDTSevere Thunderstorm WarningCRPDuval33 min
Mar 29, 4:28 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells47 min
Mar 29, 6:00 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio35 min
Mar 29, 6:09 AM CDTSpecial Marine WarningCRP96 min
Mar 29, 11:06 AM CDTSpecial Marine WarningCRP24 min
Mar 29, 11:33 AM CDTSpecial Marine WarningCRP42 min
Mar 29, 12:12 PM CDTSpecial Marine WarningCRP48 min
Mar 29, 2:11 PM CDTSpecial Marine WarningCRP34 min
Mar 29, 3:45 PM CDTSpecial Marine WarningCRP86 min
Mar 29, 4:01 PM CDTSevere Thunderstorm WarningCRPNueces59 min
Mar 29, 4:05 PM CDTSpecial Marine WarningCRP64 min
Mar 29, 4:50 PM CDTSevere Thunderstorm WarningCRPNueces55 min
Mar 29, 5:31 PM CDTSevere Thunderstorm WarningCRPSan Patricio48 min
Mar 29, 5:32 PM CDTAreal Flood AdvisoryCRPNueces118 min
Mar 29, 6:23 PM CDTSevere Thunderstorm WarningCRPBee37 min
Mar 29, 6:44 PM CDTSevere Thunderstorm WarningCRPBee, Goliad21 min

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.